# SDR SIMA200518604

- Difficulty date: June 23, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253814417
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO SIDEWALL FRAME AT STA 686.888 WAS FOUND BENT AND DENTED.  RECONTOURED THE FRAME.  PREPARED AND INSTALLED REPAIR SECTION OF NEW FRAME.  REPAIR DONE IAW SRM.  (K)
